# SDR 2018F00007

- Difficulty date: October 3, 2017
- Submitted: October 3, 2017
- Operation: General aviation
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- Aircraft time: 9,338 hours, 6,175 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6922431569224316
- Condition: Corroded
- Location: Lt Wing
- Part time: 9,338 hours, 6,175 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT AFT WING SPAR WEB BULKHEAD FITTING CORRODED.
